# SDR AALA20120704010

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 46,600 hours, 6,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR FORWARD SCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR FORWARD ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
